# SDR FDEA202010012380

- Difficulty date: October 1, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 85,422 hours, 19,230 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT, SEAT TRACK AT STATION 1358 X=8.5 FOUND CORROSION, AS MARKED.  MAIN DECK COMPARTMENT STATION 1358 LEFT X=8.5 SEAT TRACK CORROSION.  REMOVED AND FOUND TO EXCEED LIMIT, AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.  CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT STATION 1351 TO STATION 1411 X=8.5, AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
